# SDR K4HA99089

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803CK
- Make and model: Doug DC-8-62
- Aircraft serial: 46085
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERU - DURING ROUTINE ACCOMPLISHMENT OF SCHEDULED C-CHECK AND CPCP TASK CARDS, FOUND CORROSION ON STUB WING NR 2 AT STA XRS-220.00 TO XRS-260.00.  SPOTS OF CORROSION ALONG LEADING EDGE OF STUB WING.  (X)
